# SDR USAA951240

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing Le
- Part time: 37,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C6 INSPECTION, FOUND 4.75 INCH CRACK JUST OUTBOARD OF NR 7 SLAT TRACK CUT-OUT LEADING EDGE SKIN.  INSTALLED INTERNAL AND EXTERNAL DOUBLERS PER SRM 57-06A, FIGURE 1, AND USAIR EA NR 31672.  (X)
